Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 346, Number 1

All articles in this issue are freely accessible.

$F$-regularity, test elements, and smooth base change
Melvin Hochster and Craig Huneke.
Trans. Amer. Math. Soc. 346 (1994), 1-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273534
$q$-Hermite polynomials, biorthogonal rational functions, and $q$-beta integrals
M. E. H. Ismail and D. R. Masson.
Trans. Amer. Math. Soc. 346 (1994), 63-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264148
The profile near blowup time for solution of the heat equation with a nonlinear boundary condition
Bei Hu and Hong-Ming Yin.
Trans. Amer. Math. Soc. 346 (1994), 117-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1270664
Univalent functions and the Pompeiu problem
Nicola Garofalo and Fausto Segàla.
Trans. Amer. Math. Soc. 346 (1994), 137-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1250819
On the fundamental periods of Hilbert modular forms
Ze-Li Dou.
Trans. Amer. Math. Soc. 346 (1994), 147-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264144
Optimal drift on $[0,1]$
Susan Lee.
Trans. Amer. Math. Soc. 346 (1994), 159-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254190
Commutator theory without join-distributivity
Paolo Lipparini.
Trans. Amer. Math. Soc. 346 (1994), 177-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257643
Geometric consequences of extremal behavior in a theorem of Macaulay
Anna Bigatti, Anthony V. Geramita and Juan C. Migliore.
Trans. Amer. Math. Soc. 346 (1994), 203-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1272673
Singular polynomials for finite reflection groups
C. F. Dunkl, M. F. E. de Jeu and E. M. Opdam.
Trans. Amer. Math. Soc. 346 (1994), 237-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273532
On the oblique derivative problem for diffusion processes and diffusion equations with Hölder continuous coefficients
Masaaki Tsuchiya.
Trans. Amer. Math. Soc. 346 (1994), 257-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273542
Distribution of partial sums of the Taylor development of rational functions
V. Nestoridis.
Trans. Amer. Math. Soc. 346 (1994), 283-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264150
Arithmetic calculus of Fourier transforms by Igusa local zeta functions
Tatsuo Kimura.
Trans. Amer. Math. Soc. 346 (1994), 297-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1267223
Asymptotics for orthogonal rational functions
A. Bultheel, P. González-Vera, E. Hendriksen and O. Njåstad.
Trans. Amer. Math. Soc. 346 (1994), 307-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1272674
On orthogonal polynomials with respect to varying measures on the unit circle
K. Pan.
Trans. Amer. Math. Soc. 346 (1994), 331-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273539
Conical limit points and groups of divergence type
Sungbok Hong.
Trans. Amer. Math. Soc. 346 (1994), 341-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273535